R. Bertram, M. J. Butte, T. Kiemel, A. Sherman, and A. , Topological and phenomenological classification of bursting oscillations, Bulletin of Mathematical Biology, vol.45, issue.3, pp.413-439, 1995.
DOI : 10.1007/978-3-642-93360-8_26

M. Brøns and K. Bar-eli, Canard explosion and excitation in a model of the Belousov-Zhabotinskii reaction, The Journal of Physical Chemistry, vol.95, issue.22, pp.8706-8713, 1991.
DOI : 10.1021/j100175a053

B. Deng, Food chain chaos due to junction-fold point, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol.31, issue.3, pp.514-525, 2001.
DOI : 10.1137/0152097

B. Deng and G. Hines, Food chain chaos due to Shilnikov???s orbit, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol.73, issue.3, pp.533-538, 2002.
DOI : 10.1007/s002850050141

B. Deng and G. Hines, Food chain chaos due to transcritical point, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol.21, issue.2, pp.578-585, 2003.
DOI : 10.2307/2318254

M. Desroches, J. Guckenheimer, B. Krauskopf, C. Kuehn, H. M. Osinga et al., Mixed-Mode Oscillations with Multiple Time Scales, SIAM Review, vol.54, issue.2, pp.211-288, 2012.
DOI : 10.1137/100791233

URL : https://hal.archives-ouvertes.fr/hal-00765216

M. Desroches, T. J. Kaper, and M. Krupa, Mixed-mode bursting oscillations: Dynamics created by a slow passage through spike-adding canard explosion in a square-wave burster, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol.49, issue.1, p.46106, 2013.
DOI : 10.1016/j.jtbi.2010.03.030

URL : https://hal.archives-ouvertes.fr/hal-00932344

M. Desroches, M. Krupa, and S. Rodrigues, Spike-adding in parabolic bursters: The role of folded-saddle canards, Physica D: Nonlinear Phenomena, vol.331, pp.58-70, 2016.
DOI : 10.1016/j.physd.2016.05.011

URL : https://hal.archives-ouvertes.fr/hal-01136874

E. J. Doedel, R. C. Paffenroth, A. C. Champneys, T. F. Fairgrieve, Y. A. Kuznetsov et al., AUTO-07p: Continuation and Bifurcation Software for Ordinary Differential Equations

F. Dumortier and R. Roussarie, Canard cycles and center manifolds, Memoirs of the American Mathematical Society, vol.121, issue.577, 1996.
DOI : 10.1090/memo/0577

J. Guckenheimer and C. Kuehn, Computing Slow Manifolds of Saddle Type, SIAM Journal on Applied Dynamical Systems, vol.8, issue.3, pp.854-879, 2009.
DOI : 10.1137/080741999

J. Guckenheimer, Singular Hopf Bifurcation in Systems with Two Slow Variables, SIAM Journal on Applied Dynamical Systems, vol.7, issue.4, pp.1355-1377, 2008.
DOI : 10.1137/080718528

J. L. Hindmarsh and R. M. Rose, A Model of Neuronal Bursting Using Three Coupled First Order Differential Equations, Proceedings of the Royal Society B: Biological Sciences, vol.221, issue.1222, pp.87-102, 1984.
DOI : 10.1098/rspb.1984.0024

E. M. Izhikevich, N. Excitability, . Spiking, and . Bursting, NEURAL EXCITABILITY, SPIKING AND BURSTING, International Journal of Bifurcation and Chaos, vol.16, issue.06, pp.1171-1266, 2000.
DOI : 10.1007/s002850050115

C. K. Jones, Geometric singular perturbation theory, Lecture Notes in Mathematics, vol.44, 1995.
DOI : 10.1007/978-1-4612-4312-0

E. Ersöz, M. Desroches, M. Krupa, and F. Clément, Canard-Mediated (De)Synchronization in Coupled Phantom Bursters, SIAM Journal on Applied Dynamical Systems, vol.15, issue.1, pp.580-608, 2016.
DOI : 10.1137/15M101840X

I. Kosiuk and P. Szmolyan, Geometric analysis of the Goldbeter minimal model for the embryonic cell cycle, Journal of Mathematical Biology, vol.2, issue.5, pp.1337-1368, 2016.
DOI : 10.1038/35103078

M. Krupa and P. Szmolyan, Extending Geometric Singular Perturbation Theory to Nonhyperbolic Points---Fold and Canard Points in Two Dimensions, SIAM Journal on Mathematical Analysis, vol.33, issue.2, pp.286-314, 2001.
DOI : 10.1137/S0036141099360919

M. Krupa, N. Popovic, and N. Kopell, Mixed-Mode Oscillations in Three Time-Scale Systems: A Prototypical Example, SIAM Journal on Applied Dynamical Systems, vol.7, issue.2, pp.361-420, 2008.
DOI : 10.1137/070688912

M. Krupa and M. Wechselberger, Local analysis near a folded saddle-node singularity, Journal of Differential Equations, vol.248, issue.12, pp.2841-2888
DOI : 10.1016/j.jde.2010.02.006

URL : https://hal.archives-ouvertes.fr/hal-00845979

M. Krupa, A. Vidal, M. Desroches, and F. Clément, Mixed-Mode Oscillations in a Multiple Time Scale Phantom Bursting System, SIAM Journal on Applied Dynamical Systems, vol.11, issue.4, pp.1458-1498, 2012.
DOI : 10.1137/110860136

URL : https://hal.archives-ouvertes.fr/hal-00669486

B. Letson, J. E. Rubin, and T. Vo, Analysis of Interacting Local Oscillation Mechanisms in Three-Timescale Systems, SIAM Journal on Applied Mathematics, vol.77, issue.3, pp.1020-1046, 2017.
DOI : 10.1137/16M1088429

J. Mitry and M. Wechselberger, Folded Saddles and Faux Canards, SIAM Journal on Applied Dynamical Systems, vol.16, issue.1, pp.546-596, 2017.
DOI : 10.1137/15M1045065

P. Nan, Dynamical Systems Analysis of Biophysical Models with Multiple Timescales, 2014.

P. Nan, Y. Wang, V. Kirk, and J. E. Rubin, Understanding and Distinguishing Three-Time-Scale Oscillations: Case Study in a Coupled Morris--Lecar System, SIAM Journal on Applied Dynamical Systems, vol.14, issue.3, pp.1518-1557, 2015.
DOI : 10.1137/140985494

J. Nowacki, H. M. Osinga, and K. Tsaneva-atanasova, Dynamical systems analysis of spike-adding mechanisms in transient bursts, The Journal of Mathematical Neuroscience, vol.2, issue.1, pp.1-28
DOI : 10.1111/j.1365-2826.2010.02083.x

M. L. Rosenzweig and R. H. Macarthur, Graphical representation and stability conditions of predator-prey interactions, The American Naturalist, pp.209-223, 1963.

P. Szmolyan and M. Wechselberger, Canards in R3, Journal of Differential Equations, vol.177, issue.2, pp.419-453, 2001.
DOI : 10.1006/jdeq.2001.4001

D. Terman, Chaotic Spikes Arising from a Model of Bursting in Excitable Membranes, SIAM Journal on Applied Mathematics, vol.51, issue.5, pp.1418-1450, 1991.
DOI : 10.1137/0151071

T. Vo, R. Bertram, and M. Wechselberger, Multiple Geometric Viewpoints of Mixed Mode Dynamics Associated with Pseudo-plateau Bursting, SIAM Journal on Applied Dynamical Systems, vol.12, issue.2, pp.789-830, 2013.
DOI : 10.1137/120892842

M. Wechselberger, Existence and Bifurcation of Canards in $\mathbbR^3$ in the Case of a Folded Node, SIAM Journal on Applied Dynamical Systems, vol.4, issue.1, pp.101-139, 2005.
DOI : 10.1137/030601995